# SDR 237TR0009

- Difficulty date: March 8, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,559 hours, 32,105 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Part number: 2591092904
- Condition: Inoperative
- Location: Flt Director
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FLIGHT DIRECTOR INOP.  PLACED ON MEL 34-12.  03/14/2005:  REPLACED NR 1 ADI AND OPS CHECKED PER MM 22-11-01.
